Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 31, 2006, 7:40 PM EDT for Brevard County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2006, 7:40 PM EDT (23:40 UTC)
- Expired
- Jul 31, 2006, 8:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 14 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 7:55 PM EDT | TSTM WND GST 51 | Patrick Air Force Base, FL | 240/44KT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1768 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 312341 SVRMLB FLC009-010030- /O.NEW.KMLB.SV.W.0039.060731T2340Z-060801T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 740 PM EDT MON JUL 31 2006 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BREVARD COUNTY THIS INCLUDES THE CITIES OF...ROCKLEDGE...PATRICK AIR FORCE BASE... MELBOURNE...SATELLITE BEACH...INDIALANTIC...COCOA BEACH...CAMP HOLLY FISH CAMP * UNTIL 830 PM EDT * AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF CAMP HOLLY FISH CAMP...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... VIERA BY 800 PM EDT SUNTREE AND PINEDA BY 810 PM EDT PATRICK AIR FORCE BASE BY 830 PM EDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 2831 8087 2805 8087 2803 8052 2834 8059 $$ BRAGAW
2 follow-up statements
000
WWUS52 KMLB 010013
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
811 PM EDT MON JUL 31 2006
FLC009-010030-
/O.CON.KMLB.SV.W.0039.000000T0000Z-060801T0030Z/
BREVARD FL-
811 PM EDT MON JUL 31 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR BREVARD COUNTY...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
STORM THAT PROMPTED THE WARNING FOR BREVARD COUNTY HAD WEAKENED.
HOWEVER...AN ADDITIONAL STORM WAS DEVELOPING OVER NORTH BREVARD
COUNTY WEST OF TITUSVILLE AND COULD STRENGTHEN AS IT APPROACHES THE
COAST. THEREFORE...THE WARNING WILL REMAIN IN EFFECT THROUGH 830 PM
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING WILL OCCUR WITH THESE STORMS. LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 2878 8097 2805 8087 2804 8052 2846 8054
2881 8072
$$
BRAGAW000
WWUS52 KMLB 010030
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
830 PM EDT MON JUL 31 2006
FLC009-010038-
/O.EXP.KMLB.SV.W.0039.000000T0000Z-060801T0030Z/
BREVARD FL-
830 PM EDT MON JUL 31 2006
...THE SEVERE THUNDERSTORM WARNING FOR BREVARD COUNTY HAS EXPIRED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKEN AND NO LONGER POSES A
SEVERE THREAT. IN ADDITION...THE STORMS OVER TITUSVILLE HAS NOT
STRENGTHENED...BUT WILL BE MONITORED FOR SEVERE POTENTIAL.
LAT...LON 2878 8097 2805 8087 2804 8052 2846 8054
2881 8072
$$
BRAGAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:40 PM EDT, 5 hours earlier.
Area forecast discussion, Jul 31, 2:40 PM EDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 240 PM EDT MON JUL 31 2006 .DISCUSSION... CURRENT...AS EXPECTED...LOCAL ATMOSPHERE REMAINS RELATIVELY DRY AND THE DIURNAL CU FIELD IS CONVECTIVELY SUPPRESSED. KMLB 88D SHOWS EVEN LESS COVERAGE/INTENSITY TO THE CONVECTION ACROSS NORTH FL AND ALONG THE WCSB COMPARED TO THIS TIME SUNDAY. FCST...WITH WSW STEERING FLOW...WILL NEED SWD PROPAGATING OUTFLOW BDRYS TO BRING CONVECTION INTO THE CWA AS THE LOCAL SEA BREEZE CIRCS DONT LOOK LIKE THEY WILL BE ABLE TO OVERCOME MID LEVEL THERMAL CAPPING. HAVE LEFT SLGT CHC POPS ACROSS THE NORTH EARLY TONIGHT TO ACCT FOR POTENTIAL BDRY INTERACTIONS TO SPARK EVENING CONVECTION. TUE-FRI...DONT EXPECT A LOT OF CHANGE IN THE LOW LEVEL RIDGE AXIS ACROSS THE CENTRAL TO SOUTH CENTRAL PENINSULA. UPPER ANTICYCLONE OVER THE SOUTHEAST U.S. ALSO SHOULD REMAIN RELATIVELY STEADY STATE. TUTT CELL CURRENTLY EAST OF THE BAHAMAS IS FORECAST TO PUSH WEST AND CROSS SOUTH FLORIDA ON THU THEN INTO THE GULF ON FRI. THIS PATTERN USUALLY LEADS TO BELOW AVERAGE MOISTURE/POPS DUE TO SUBSIDENCE BETWEEN THE UPPER RIDGE AND TROUGH...THEN MOISTENING ON EAST SIDE OF TUTT CELL. HOWEVER THE MODELS ARE INDICATING A FEW BANDS OF HIGHER MOISTURE ROTATING AROUND THE UPPER LOW...SO WE SHOULDNT SEE THE TYPICAL SUBSIDENCE PATTERN HOLDING FOR SEVERAL DAYS. CURRENTLY SATELLITE SHOWS TWO AREAS OF MOISTURE IN THE ATLANTIC...ONE TO OUR NORTHEAST ASSOCIATED WITH TAIL END OF NORTHERN STREAM TROUGH OFF THE EASTERN SEABOARD...AND ANOTHER WELL TO OUR EAST SOUTHEAST ASSOCIATED WITH UPPER LOW. GIVEN THE DRIER AIR OVER THE SOUTH HALF CURRENTLY...WOULD THINK THAT TUE SHOULD BE SIMILAR TO TODAY WITH LOW POPS IN THE SOUTH AND A LITTLE HIGHER VALUES IN THE NORTH. WRF POPS ARE BELOW 15 PERCENT AREAWIDE WHILE THE MAV NUMBERS SHOW MORE OF A NORTH/SOUTH GRADIENT...AND WILL STAY CLOSER TO THOSE NUMBERS. MODELS SHOW HIGHER MOISTURE VALUES ON WED AND CONTINUING THROUGH FRI AS BAND CURRENTLY TO OUR NORTH SAGS SOUTH...BUT THIS MAY BE A LITTLE OVERDONE. WILL LEAVE POPS AT 40 PERCENT FOR NOW FOR THE WED-FRI PERIOD. SAT-MON...NOT A LOT OF CHANGES INDICATED IN UPPER LEVEL ANTICYCLONE OVER THE SOUTHEAST STATES. THE GFS BRINGS ANOTHER TUTT CELL WESTWARD INTO THE PENINSULA MON...THOUGH IS MUCH SLOWER THAN PREVIOUS RUN. MEDIUM RANGE MODELS SHOW DIFFERENCES IN POSITION OF LOW LEVEL RIDGE...SO CANNOT INDICATE TREND FOR WHICH PORTION OF THE AREA (COAST VS INLAND) WOULD BE MOST FAVORED FOR AFTERNOON STORMS. NOT SURE WHEN TO EXPECT SUBSIDENCE/DRYING AHEAD OF TUTT CELL...SO WITH MUCH UNCERTAINTY IN THE MODELS...WILL NOT MAKE ANY CHANGES TO CLIMO LOOKING 40 PERCENT POPS. && .MARINE...RIDGE AXIS NEARBY THROUGH LATE WEEK WILL KEEP A LIGHT OFFSHORE GRADIENT WIND...EXCEPT SOUTHERN SECTIONS WHERE VARIABLE WINDS ARE EXPECTED AROUND 5 MPH. BY THE WEEKEND WE SHOULD GET INTO A RATHER LIGHT SOUTHEAST FLOW AS SURFACE RIDGE AXIS NUDGES NORTHWARD. POSSIBLE PASSAGE OF A TROPICAL WAVE TO OUR SOUTH COULD CAUSE THE WINDS TO BE MORE LIKE 10-15 KNOTS SAT...BUT THERE IS LOW CONFIDENCE IN THIS HAPPENING. WAVE WATCH SHOWS EAST SWELL AT 3-4 FEET CONTINUING TUE THEN GRADUALLY DAMPENING OUT. && .AVIATION...SLGT CHC FOR A FEW TSRA TO DEVELOP NORTH OF KMCO-KTTS FROM 22Z-02Z WITH THE BEST CHC NR KDAB. OTRW...VFR SAVE FOR SOME MVFR SLANTWISE VSBYS IN HAZE ACROSS FROM MLB-VRB SOUTH. DIURNAL CU WILL DISSIPATE QUICKLY AFTER 00Z. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 92 74 91 / 20 30 20 40 MCO 75 95 75 92 / 20 20 20 40 MLB 74 92 74 90 / 10 20 20 40 VRB 74 92 75 90 / 10 20 20 40 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...CRISTALDI LONG TERM....LASCODY
Hazardous weather outlook, Jul 31, 4:08 AM EDT, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 408 AM EDT MON JUL 31 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 312015- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 408 AM EDT MON JUL 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT ...THUNDERSTORM IMPACT... THE ATMOSPHERE IS A BIT DRYER OVER THE NORTHERN SECTIONS TODAY SO THUNDERSTORM COVERAGE WILL BE LESS...BUT THERE WILL BE LOW RISK OF STRONG DOWNBURST WIND NORTH OF THE CAPE. LIGHTNING WILL BE THE MAIN THREAT WITH STORMS MOVING TO THE NORTHEAST AND INTERSECTING THE SEA BREEZE NEAR THE COAST NORTH OF CAPE CANAVERAL. ...FLOOD IMPACT... SLOW MOVING STORMS LATE THIS AFTERNOON WILL PRODUCE RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES WITH A FEW OF THE MORE INTENSE STORMS. THIS MAY CAUSE SOME PONDING OF WATER ON ROADS AND IN OTHER POORLY DRAINED LOW LYING AREAS. ...RIP CURRENT IMPACT... A LONG PERIOD BUT SMALL SWELL WILL PRODUCE A LOW RISK OF RIP CURRENTS THIS AFTERNOON. AS ALWAYS...NEVER SWIM ALONG...AND IF POSSIBLE STAY WHERE A LIFEGUARD CAN SEE YOU. ...MARINE THUNDERSTORM GUST IMPACT... SCATTERED STORMS WILL MOVE SEAWARD OUT ACROSS THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS THIS AFTERNOON AND EVENING...MAINLY NORTH OF CAPE CANAVERAL. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS EXCEEDING 34 KNOTS ALONG WITH LOCALLY HIGHER SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COVERAGE OF SHOWERS AND STORMS WILL INCREASE BACK TO SEASONAL NORMALS OVER CENTRAL FLORIDA BY WEDNESDAY AS INCREASING SOUTHERLY FLOW WILL DRAW MOISTURE BACK OVER THE AREA. THE MAIN THREAT WILL CONTINUE TO BE STRONG LIGHTNING STORMS WITH A THREAT OF STRONG DOWNBURST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. DECKER
In the hours before
Special weather statement, Jul 31, 5:21 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 521 PM EDT MON JUL 31 2006 FLZ053-054-058-312200- INDIAN RIVER-OKEECHOBEE-OSCEOLA- 521 PM EDT MON JUL 31 2006 ...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS NEAR 50 MPH AND SMALL HAIL IN WESTERN INDIAN RIVER COUNTY...NORTHEAST OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY... AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL JUST EAST OF YEEHAW JUNCTION. THE STORM WAS NEARLY STATIONARY. MOTORISTS TRAVELLING ALONG STATE ROUTE 60 WEST OF BLUE CYPRESS LAKE AND THE FLORIDA TURNPIKE NEAR YEEHAW JUNCTION CAN EXPECT TORRENTIAL DOWNPOURS IN ADDITION TO GUSTY WINDS AND POSSIBLE HAIL. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. KELLY
Special weather statement, Jul 31, 6:05 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 605 PM EDT MON JUL 31 2006 FLZ045-053-312330- ORANGE-OSCEOLA- 605 PM EDT MON JUL 31 2006 ...STRONG STORMS CAPABLE OF PRODUCING WIND GUSTS AROUND 45 MPH AND SMALL HAIL WILL BE POSSIBLE ACROSS PORTIONS OF ORANGE COUNTY...AND NORTHERN OSCEOLA COUNTY THROUGH 730 PM... AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE EAST COAST SEA BREEZE MOVING WEST ACROSS EASTERN ORANGE AND OSCEOLA COUNTIES. THIS BOUNDARY WILL COLLIDE WITH OTHER OUTFLOW BOUNDARIES FROM ONGOING CONVECTION. AS A RESULT...AN INCREASE IN THE COVERAGE AND INTENSITY OF STORMS CAN BE EXPECTED OVER PORTIONS OF THE ORLANDO METRO AREA INCLUDING THE THEME PARKS...KISSIMMEE AND ST CLOUD... NARCOOSSEE AND RURAL EASTERN SECTIONS. STORM MOTION IS GENERALLY TOWARD THE EAST AT 5 TO 10 MPH THOUGH SOME STORMS WILL BE NEARLY STATIONARY. TORRENTIAL DOWNPOURS CAN BE EXPECTED WITH ONE TO TWO INCHES OF RAIN IN A SHORT PERIOD OF TIME. THIS WILL LIKELY CAUSE TEMPORARY FLOODING OF SOME ROADS AND INTERSECTIONS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. KELLY
Special weather statement, Jul 31, 6:49 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 649 PM EDT MON JUL 31 2006 FLZ144-312330- SOUTHERN LAKE COUNTY- 649 PM EDT MON JUL 31 2006 ...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS NEAR 45 MPH OVER SOUTHERN LAKE COUNTY... AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS JUST SOUTHWEST OF GROVELAND...MOVING NORTHEAST AT 5 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS INCLUDE MASCOTTE AND GROVELAND. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. KELLY
Special weather statement, Jul 31, 6:53 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 653 PM EDT MON JUL 31 2006 FLZ047-010000- SOUTHERN BREVARD COUNTY- 653 PM EDT MON JUL 31 2006 ...STRONG STORMS CAPABLE OF PRODUCING WIND GUSTS NEAR 50 MPH AND SMALL HAIL OVER SOUTH BREVARD COUNTY... AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO OUTFLOW BOUNDARIES FROM CONVERGING OVER SOUTH BREVARD COUNTY IN THE VICINITY OF HIGHWAY 192. STRONG STORMS MAY DEVELOP AS THESE BOUNDARIES COLLIDE. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE WEST MELBOURNE AND PALM BAY. THE STORMS WILL BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. BRAGAW
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:34 PM EDT | Special Marine Warning | MLB | 71 min | |
| Jul 30, 11:43 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jul 30, 11:49 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 26 min |
| Jul 31, 7:42 PM EDT | Special Marine Warning | MLB | 69 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.